# SDR AALA202501275284

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 26,239 hours, 11,120 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT TRIED TO ENGAGE AUTO PILOT A AND IT WOULD NOT ENGAGE. SWITCHED TO CHANNEL B WITH THE SAME RESULT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. TROUBLESHOT SYSTEM. NO FAULTS NOTED. ACCOMPLISHED FIM 22-11-00-810-801. ALL TESTS PASS NORMAL.
